Vol. 18, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Tits arrangements on cubic curves

Michael Cuntz and David Geis

Vol. 18 (2020), No. 1, 7–24
Abstract

We classify affine rank three Tits arrangements whose roots are contained in the locus of a homogeneous cubic polynomial. We find that there exist irreducible affine Tits arrangements which are not locally spherical.

PDF Access Denied

We have not been able to recognize your IP address 3.238.235.248 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
simplicial arrangement, affine, cubic
Mathematical Subject Classification 2010
Primary: 20F55, 17B22, 52C35
Milestones
Received: 17 August 2018
Revised: 13 December 2019
Accepted: 28 February 2020
Published: 10 March 2020
Authors
Michael Cuntz
Institut für Algebra, Zahlentheorie und Diskrete Mathematik
Leibniz Universität Hannover
Welfengarten 1
30167 Hannover
Germany
David Geis
Institut für Algebra, Zahlentheorie und Diskrete Mathematik
Leibniz Universität Hannover
Welfengarten 1
30167 Hannover
Germany